# SDR DALA13066723766

- Difficulty date: November 26, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO BAY SIDEWALL TRANSITION SHIELD, BS 420-440, RBL 23 - 26,  SHIELD IS CORRODED ON UPPER SURFACE.  MAINTENANCE REPLACED CORRODED FORWARD CARGO FWD SHIELD IAW DWG 143A8126.
